You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1979/5/1
Convergence rates for quadratic forms of random variables
Download
PDF
- Convergence rates for quadratic forms of random variables
Article
Original scientific text
Title
Convergence rates for quadratic forms of random variables
Authors
A. Zapała
1
Affiliations
Lublin, Poland
Banach Center Publications
1979/5/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
283-289
Main language of publication
English
Published
1979
Exact and natural sciences
mathematics